MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; POWERED WHEELCHAIR

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; POWERED WHEELCHAIR
Model Number JAZZY ELITE 14
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
 
Event or Problem Description
Provider alleges the unit caught fire while charging in the bedroom.
 
Event or Problem Description
Provider alleges the unit caught fire while charging in the bedroom.
 
Additional Manufacturer Narrative
The joystick cable was damaged/broken with evidence of electrical resistance where the cable separated.The joystick cable was attached using the incorrect tie down point.A wire tie was placed on the receiver arm instead of by weldnut on arm upright.This likely caused damage to the joystick cable while raising the arm as there was inadequate slack for upward articulation.The proper controller harness routing instructions including tie down points are defined on pg.11 of the owner's manual and allow for full arm articulation upward.It is unknown who set up the chair for the consumer post final release but the manual states that it is mandatory to use the correct tie down points during setup/assembly.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea PA 18642
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
kelly livingston
401 york ave
duryea, PA 18642
5706024056
MDR Report Key15484805
Report Number2530130-2022-00082
Device Sequence Number7848120
Product Code ITI
UDI-Device Identifier00606509100076
UDI-Public00606509100076
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K092961
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberJAZZY ELITE 14
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2022
Supplement Date Received by Manufacturer08/26/2022
Initial Report FDA Received Date09/26/2022
Supplement Report FDA Received Date09/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale